# SDR DALA2024031403319

- Difficulty date: March 7, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: DTE ERA 615061-14AD. REPAIR PER ERA 615061-14AD AT AREA #1 ( CONTINUITY FITTINGS & MIRROR FITTING) REQUIRES DTE FOLLOW UP PRIOR TO 60,126 TOTAL FLIGHT CYCLES.   PERFORMED REPAIR ON WINDSHIELD FRAMING CENTER POST AND CONTINUITY FITTING LH/RH IN NOSE FUSELAGE AS PER ER/A 615061-14AD -14AD REV. ORIGINAL AND PRI 615061-14AD -14AD REV 0, ER/A 615061-14AD -14AD PRI REV 1 AND ER/A 615061-14AD -14AD PRI REV 2 ISCLASSIFIED AS REPAIR MAJOR AND RECHECK IS REQUIRED, DTE FOR AREA #1 ( CONTINUITY FITTING AND MIRROR FITTING) THE REPAIR IS TIME LIMITED TO 29,500 FC (FH NOT RELEVANT) FROM ACCOMPLISHMENT OF SECTION I LP 0234692 FOR AREA #2 (WINDSHIELD FRAMING) ACCOMPLISHSECTION II INITIAL INSPECTION WITHIN 27,000 FC (FH NOT RELEVANT) FROM ACCOMPLISHMENT OF SECTION I, REPEAT SECTION II INSPECTION WITHIN EVERY 4,700 FC (FH NOT RELEVANT) AFTER INITIAL INSPECTION AND LP 0234718. JOB COMPLETE RII INSPECTION COMPLETE 0644429 JOB COMPLETE. (LP: 0234692)
